VOL. 19 · NO. 3 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Nicolau C Saldanha
Geom. Topol. 19 (3), 1155-1203, (2015) DOI: 10.2140/gt.2015.19.1155 Open Access
KEYWORDS: convex curves, topology in infinite dimension, periodic solutions of linear ODEs, 53C42, 57N65, 34B05
Christine Lescop
Geom. Topol. 19 (3), 1205-1248, (2015) DOI: 10.2140/gt.2015.19.1205 Open Access
KEYWORDS: configuration space integrals, finite type invariants of $3$–manifolds, homology spheres, Heegaard splittings, Heegaard diagrams, combings, Casson–Walker invariant, perturbative expansion of Chern-Simons theory, $\Theta$–invariant, 57M27, 55R80, 57R20
Steven Frankel
Geom. Topol. 19 (3), 1249-1262, (2015) DOI: 10.2140/gt.2015.19.1249 Open Access
KEYWORDS: quasigeodesic flows, Cannon–Thurston, Pseudo-Anosov flows, 57M60, 57M50, 37C27
Henrique N Sá Earp, Thomas Walpuski
Geom. Topol. 19 (3), 1263-1285, (2015) DOI: 10.2140/gt.2015.19.1263 Open Access
KEYWORDS: Gauge Theory, $G_2$–manifolds, gluing, holomorphic bundles, 53C07, 53C25, 53C38
Oren Ben-Bassat, Christopher Brav, Vittoria Bussi, Dominic Joyce
Geom. Topol. 19 (3), 1287-1359, (2015) DOI: 10.2140/gt.2015.19.1287 Open Access
KEYWORDS: derived algebraic geometry, derived stack, shifted symplectic structure, perverse sheaf, vanishing cycles, motivic invariant, Calabi–Yau manifold, Donaldson–Thomas theory, 14A20, 14F05, 14D23, 14N35, 32S30
Tetsuya Ito, Bertold Wiest
Geom. Topol. 19 (3), 1361-1381, (2015) DOI: 10.2140/gt.2015.19.1361 Open Access
KEYWORDS: Lawrence-Krammer-Bigelow representation, Braid group, curve diagram, dual Garside length, 20F36, 20F10, 57M07
Maxime Bergeron
Geom. Topol. 19 (3), 1383-1407, (2015) DOI: 10.2140/gt.2015.19.1383 Open Access
KEYWORDS: strong deformation retraction, representation variety, character variety, nilpotent group, Kempf–Ness theory, geometric invariant theory, real and complex algebraic groups, maximal compact subgroup, 20G20, 55P99, 20G05
Catherine Searle, Frederick Wilhelm
Geom. Topol. 19 (3), 1409-1475, (2015) DOI: 10.2140/gt.2015.19.1409 Open Access
KEYWORDS: Ricci curvature, almost nonnegative curvature, Cheeger deformations, conformal change of metric, 53C20
Peter M Topping
Geom. Topol. 19 (3), 1477-1492, (2015) DOI: 10.2140/gt.2015.19.1477 Open Access
KEYWORDS: Ricci flow, logarithmic fast diffusion equation, 35K55, 53C44, 58J35
Nina Lebedeva
Geom. Topol. 19 (3), 1493-1521, (2015) DOI: 10.2140/gt.2015.19.1493 Open Access
KEYWORDS: Alexandrov spaces, extremal subsets, orbifolds, 53C45, 53C45, 20F55, 51K10
Alessandro Carlotto, Otis Chodosh, Yanir Rubinstein
Geom. Topol. 19 (3), 1523-1568, (2015) DOI: 10.2140/gt.2015.19.1523 Open Access
KEYWORDS: Yamabe flow, nonintegrable critical points, Polynomial convergence, Lojasiewicz–Simon inequality, constant scalar curvature, 35K55, 53C44, 58K05, 58K55
Andrei A Agrachev, Alessandro Gentile, Antonio Lerario
Geom. Topol. 19 (3), 1569-1630, (2015) DOI: 10.2140/gt.2015.19.1569 Open Access
KEYWORDS: loop spaces, Carnot groups, Morse–Bott theory, sub-Riemannian geometry, 53C17, 37J60, 58E05
Tirasan Khandhawit
Geom. Topol. 19 (3), 1631-1655, (2015) DOI: 10.2140/gt.2015.19.1631 Open Access
KEYWORDS: $4$–manifolds, Seiberg–Witten equations, Bauer–Furuta invariant, 57R57, 57R58
Vyacheslav Krushkal
Geom. Topol. 19 (3), 1657-1683, (2015) DOI: 10.2140/gt.2015.19.1657 Open Access
KEYWORDS: slice links, the Milnor group, the A-B slice problem, 57N13, 57M25, 57M27
Xin Jin
Geom. Topol. 19 (3), 1685-1735, (2015) DOI: 10.2140/gt.2015.19.1685 Open Access
KEYWORDS: Fukaya category, holomorphic Lagrangian branes, perverse sheaves, constructible sheaves, Nadler–Zaslow correspondence, 53D40, 32S60
Brice Loustau
Geom. Topol. 19 (3), 1737-1775, (2015) DOI: 10.2140/gt.2015.19.1737 Open Access
KEYWORDS: complex projective structures, symplectic structures, Teichmüller theory, character variety, quasifuchsian structures, 53D30
Back to Top